MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH STANDARD URINARY INTERMITTENT DRAINAGE CATHETER; SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER

COLOPLAST A/S SPEEDICATH STANDARD URINARY INTERMITTENT DRAINAGE CATHETER; SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Catalog Number 28414
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Urethral Stenosis/Stricture (4501)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, a male end-user was hospitalized due to an incident with a speedicath standard male urinary catheter.The incident was described to be a punctured prostate, which caused a blood vessel to burst.The end-user experienced bleeding, and dizziness and was treated under anaesthesia to clear up blood and debris.He was hospitalized for 3 days and were discharged with an indwelling catheter for 10-14 days as well as antibiotics, vitamins and iron pills.The end-user is an experience catheter user and have used intermittent catheters for 4 years and has not changed his insertion routine.He has benign prostatic hyperplasia (bph) but stated that when inserting the catheter before the incident he did not feel any resistance at all.No further information is available at this time.

Brand Name
SPEEDICATH STANDARD URINARY INTERMITTENT DRAINAGE CATHETER
Common Device Name
SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam
humlebæk 3500
DA  3500
Manufacturer Contact
usgab giovanna abugre
1601 west river road n
minneapolis, MN 55411
MDR Report Key19361090
Report Number3006606901-2024-00011
Device Sequence Number11704744
Product Code GBM
UDI-Device Identifier05708932020275
UDI-Public05708932020275
Combination Product (Y/N)N
PMA/510(K) Number
K023254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/16/2024
Device Catalogue Number28414
Device Lot Number8572171_2841401400
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexUnknown